# SDR DHL2003362010

- Difficulty date: June 27, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT ENGINE NR 1 LOOP -A- LIGHT ILLUMINATED.  ABNORMAL PROCEDURE COMPLETED.  OPS NORMAL NR 1 LOOP MOVED TO -B- LOOP.  REPOSITIONED -A- LOOP AND CLEANED CONNECTOR.  SYSTEM OPS CHECKED NORMAL.  OK FOR SERVICE.
